Statistical Science

Kinship and Correlation

Francis Galton

Full-text: Open access

Article information

Source
Statist. Sci. Volume 4, Number 2 (1989), 81-86.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.ss/1177012581

Digital Object Identifier
doi:10.1214/ss/1177012581

Mathematical Reviews number (MathSciNet)
MR1007557

Zentralblatt MATH identifier
0955.01507

JSTOR
links.jstor.org

Citation

Galton, Francis. Kinship and Correlation. Statist. Sci. 4 (1989), no. 2, 81--86. doi:10.1214/ss/1177012581. http://projecteuclid.org/euclid.ss/1177012581.


Export citation